CSpace  > 数学所
与4p1n11n21n3相关的素变量均值估计
贾朝华
2011
Source Publication中国科学数学
ISSN1674-7216
Volume041Issue:012Pages:1023
Abstract如果n是正整数,我们用f(n)表示丢番图方程4/p=1/n_1+1/n_2+1/n_3的正整数解(n1,n2,n3)的个数.对于素数p,f(p)可以分解为f1(p)+f2(p),这里fi(p)(i=1,2)为分母n1,n2,n3中恰有i个能被p整除的解的个数.本文我们将研究关于均值∑p〈xfi(p),i=1,2,的估计,其中p表示素数.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49770
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
贾朝华. 与4p1n11n21n3相关的素变量均值估计[J]. 中国科学数学,2011,041(012):1023.
APA 贾朝华.(2011).与4p1n11n21n3相关的素变量均值估计.中国科学数学,041(012),1023.
MLA 贾朝华."与4p1n11n21n3相关的素变量均值估计".中国科学数学 041.012(2011):1023.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[贾朝华]'s Articles
Baidu academic
Similar articles in Baidu academic
[贾朝华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[贾朝华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.